# SDR WX0A2025062032468

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N212NV
- Make and model: Airbus A320-214
- Aircraft serial: 5498
- Aircraft time: 33,727 hours, 21,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT SIGN AT 12F FELL OFF.  / RESECURED EXIT SIGN COVER AT 12F IAW AMM 33-51-16-400-001-A. NO DEFECTS NOTED. "
